# SDR DL72K981274

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480DA
- Make and model: Boeing 727232
- Aircraft serial: 20860
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65562312
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE R1 DOOR SURROUND UPPER HINGE CUTOUT.  REINFORCEMENT DOUBLER : REPAIR FOR CRACKED BEAR STRAP.  THE R1 DOOR OPENING REINFORCING DOUBLER (BEAR STRAP) WAS FOUND WITH A TYPICAL CRACK AT THE UPPER HINGE CUTOUT.  THE CRACK WAS STOP DRILLED AND REPAIRED WITH AN EXTERNAL DOUBLER PER BAC S/B 727-53-0136.  THE REPAIR WAS DOCUMENTED PER ER/A365040-14.
